# SDR AALA202308224456

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 69,692 hours, 32,377 cycles
- Engine: Iae V2524A5
- Engine time: 30,995 hours, 13,807 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, R, M
- Precautionary procedure: A, E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MEM. AT CRUISE FLIGHT CREW REPORTED A ENGINE #2 COMPRESSOR VANE ECAM MESSAGE. WHILE THE FLIGHT CREW WAS ACCOMPLISHING THE ECAM / QRH PROCEDURES THE #2 ENGINE STALLED AND WENT TO IDLE POWER AND EGT CLIMBED TO MAX TEMPERATURE. FLIGHT CREW FOLLOWED THE ECAM / QRH PROCEDURES AND SHUT DOWN THE ENGINE. THE AIRCRAFT LANDED SAFLEY AT MEM WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202308184456: MAINTENANCE REPLACED THE #2 ENGINE PER TASK CARD 26L40071004* ** (CLOSED)
